Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief.
Adults and Children 6 Years and Over: 1 capsule daily; not more than 1 capsule in 24 hours. Children Under 6 Years of Age: Ask a doctor. Consumers with liver or kidney disease: Ask a doctor.
Active Ingredients: In Each Capsule: Loratadine (10 mg). Purpose: Antihistamine. Inactive Ingredients: Caprylic/Capric Glycerides, FD&C Blue 1, Gelatin, Glycerin, Pharmaceutical Ink, Polysorbate 80, Povidone, Purified Water, Sorbitol.
Sign up to receive exclusive email-only savings and information.